# SDR ABXA9700855

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99100783
- Condition: Corroded
- Location: Bs 120-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE COCKPIT SUBFLOOR, FROM STA 120 TO 160 RBL 22 TO 55, WAS FOUND CORRODED.  THE SUBFLOOR WAS REPLACED IAW REA D953-17685-MR.
